Aa
Aa
A
A
A
Close
505248 tn?1210611005

Kidney pain

I take a lot of Excedrin for tension headaches and am wonderingif their the cause for my kidney pain?  I am nauseaus and tired all the time. I don't know why I get tension headaches so much but I do go thru the excedrin like candy because the headaches are too much for me to handle.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
well Excedrin is an nsaid and anytime you take them especially over long periods of time they can cause kidney damage and possibly pain.
Helpful - 0
Avatar universal
Does the pain increase when you take deep breaths?  I have been a regular user of Excedrin for years as well (for headache relief) and have recently been trying to understand chronic kidney pain.
Helpful - 0
Have an Answer?

You are reading content posted in the Kidney Disease & Disorders Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem